# SDR ABXA202252759

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767232
- Aircraft serial: 22570
- Aircraft time: 88,818 hours, 26,693 cycles
- System (JASC): 7100 · Powerplant System
- Part: Eicas
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENGINE START - WHEN TO GND, RIGHT ENGINE SHOWED EGT EXCEEDANCE. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE CLEARED MX MESSAGES ON EICAS BIT EEC MONITOR, NO FAULTS NOTED. ACCOMPLISHED MES OF #2 ENGINE IAW 71-00-00, ALL PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE.
